Positive Solution of Fourth-Order Integral Boundary Value Problem with Two Parameters
Guoqing Chai
Abstract and Applied Analysis, 2011, vol. 2011, 1-19
Abstract:
The author investigates the fourth-order integral boundary value problem with two parameters , where nonlinear term function is allowed to change sign. Applying the fixed point index theorem on cone together with the operator spectrum theorem, some results on the existence of positive solution are obtained.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/859497.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/859497.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:859497
DOI: 10.1155/2011/859497
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().